67.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and palpitations?

3 REPLIES 3
Sharnie
Member

Re: Tamoxifen and palpitations?

Thank you for your replies - glad to know it's not just me! I have a doctors appointment tomorrow so will mention it then. Hopefully side effects might settle down as I have only been taking it for just over a week. I hate the dizziness - thought I was going to keel over at work the other day - I am on my feet all day so it's not good! I will try taking the tablets with food to see if that helps with nausea. I have a pounding headache today but did have a few drinks yesterday so can't just blame the tamoxifen!
Jobey68
Member

Re: Tamoxifen and palpitations?

Hiya, I've been on it for 3 months now and do get some palpitations and feel a bit wobbly at times, I also take Venlofaxine which helps with side effects, but on the whole I've not felt too bad, I take mine after tea and have had no sickness or nausea thankfully, different brands can effect you also, each month mine are another make and the only difference I can tell really is with the Myan ones I've got now is my shoulders aching a bit, I was pre menopausal so the one positive is my periods are becoming less and less! Xx
strebord
Member

Re: Tamoxifen and palpitations?

Hi Sharnie, yes yes and yes and I don't know how I will get through the next 10 years. The light headedness is the worst, feeling like I am going to keel over any moment...i don't know if you have read the posts previous to this but if you do it's comforting to know others feel the same.
I don't know about the menopause but I recently saw my go who advised the symptoms are all to do with hormones...
Sharnie
Member

Tamoxifen and palpitations?

Hi I have been taking Tamoxifen for just over a week and have been getting palpitations, nausea and feeling light headed. Has anyone else had this? I am 47 and have been through the menopause and suffered with palpitations along with hot flushes then so am wondering if low oestrogen causes this. I would love to know if anyone else has had these side effects.